# SDR 9605033236

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-211
- Aircraft serial: 355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED L/G DOORS NOT CLOSED MESSAGE AFTER LOWERING THE LANDING GEAR.  ALSO, THE WHEEL PAGE ON ECAM DISPLAYED ONE RED GEAR TRIANGLE.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH NOSE LANDING GEAR UPLOCK PROXIMITY SENSORS 18GA AND 19GA, OPERATIONAL CHECK OK.
